# SDR SWAA2022022414927

- Difficulty date: October 8, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 49,818 hours, 33,244 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE FIXED PANEL AFT OF THE PYLON FOUND TO HAVE CRACKED SEAL RETAINER ANGLE. MARKED / REMOVED & REPLACED SEAL RETAINER ANGLE ON RIGHT WING TRAILING EDGE FIXED PANEL AFT OF THE PYLON IAW SRM 51-40-02-0G-0 PARA 4 & FIG 8; & IPC 57-50-00-25.
